how old are you?
I stopped using Tren E about four weeks ago after being on for 5 weeksf at 300mgs per week, three weeks ago I noticed fatty tissue in my left breast, went to the DR's, he said it may be gyno, he asked if I was doing any Test Boosters from GNC< I said yes, I was on ZMA for about 8 weeks as well, he said it should go down, if it doesn't then come back. Question is: Does gyno worsen after you stop using the steriod, or does it just continually get worse even if you stop using it. And is it too late to start nolvadex/tamoxifen? Thanks!!!
Also, I searched on line, some people state you can't get gyno from Tren, others say you can.......
how old are you?
I read an article about this a while back. It's got to do with the fact that although tren wont aromatize it is a progestin. the article explains it pretty well.
Most bodybuilders are aware that estrogen can cause gyno. Most steroid users are also fully aware that Trenbolone can cause gyno when taken by itself, even though it doesn?t convert to estrogen at all. How is this possible?
Two major theories of how Trenbolone could cause gyno symptoms have been theorized over the years. They believe that Tren causes the gyno, by directly stimulating either prolactin or progesterone receptors. Anabolic steroids Trenbolone and Deca are both progestins. Deca also converts to estrogen, but Tren does not. They are not to be confused with progesterone, but instead progestins, a type of progestogen, that can stimulate the progesterone receptor. Tren even converts to a metabolite in the body, that binds stronger to progesterone receptors than progesterone itself!
Directly increasing progesterone or prolactin doesn?t necessarily mean you will develop gyno according to research. The study (J Clin Endocrinol Metab 1988 Jan;66(1):230-2) shows that progesterone works synergistically with estrogen, to stimulate breast production. According to (Clin Biochem 2001 Nov;38(Pt 6):596-607), prolactin only has a stimulatory effect on gynecomastia in the prescence of high circulating estrogen levels. Testosterone which aromotizes to estrogen caused a cause of increased prolactin according to (Acta Endocrinol (Copenh) 1984 Feb;105(2):167-72). In the same study, Clomid (clomiphene) and Nolva (tamoxifen) showed a reduction in the man?s high levels of prolactin. There is no research evidence that I have found, that points to true breast development developing with just prolactin or progesterone alone or caused by non-aromotizing steroids, without any high circulating estrogen levels. Estrogen must be at high enough levels to work synergistically with high levels of prolactin or progesterone, to cause breast development and lactation.
Whether Tren stimulates prolactin or progesterone, without at least moderate levels of circulating estrogen at the same time in the body, Tren can?t cause full development of gyno. The real solution to curing gyno caused during a tren cycle therefore, is to take anti-estrogens, to lower circulating estrogen levels. Even if you are taking Tren by itself, you still will have a lot of estrogen circulating in your blood for a few weeks, until your natural testosterone levels shut down. Sensitive people to gyno might have to use a anti-estrogen, even when taking tren without other estrogen converting steroids, to lower natural estrogen levels in the body.
Many bodybuilders recommend using anti-prolactin drugs Bromocriptine or Cabaser / Dostinex (both Cabaser and Dostinex contain active ingredient Cabergoline), or even RU-486 ?The abortion pill?, which is a progesterone blocker. These drugs have side effects are expensive and not commonly carried by many sources. I have heard reports from bodybuilders that bromocriptine didn?t help them, but strong anti-aromatase inhibitors like letrozole did. Therefore, it is better to use an anti-estrogen to combat tren based gyno. The only anti-estrogen I wouldn?t recommend for combatting this gyno is Nolva (tamoxifen) because in (J Steroid Biochem Mol Biol. 2003 Sep;86(3-5):461-7) they found progesterone receptor expression increased, while it decreased with other anti-aromatase inhibitors.